Ulster University Logo

Symmetric Swallows

McCartney, M (2005) Symmetric Swallows. International Journal of Mathematical Education in Science and Technology, 36 (6). pp. 684-686. [Journal article]

Full text not available from this repository.

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8149
Deposited By: Dr Mark McCartney
Deposited On:22 Jan 2010 09:48
Last Modified:05 Oct 2015 13:40

Repository Staff Only: item control page